Translator Disclaimer
September, 1992 Asymptotics for $M$-Estimators Defined by Convex Minimization
Wojciech Niemiro
Ann. Statist. 20(3): 1514-1533 (September, 1992). DOI: 10.1214/aos/1176348782

Abstract

We consider $M$-estimators defined by minimization of a convex criterion function, not necessarily smooth. Our asymptotic results generalize some of those concerning the LAD estimators. We establish a Bahadur-type strong approximation and bounds on the rate of convergence.

Citation

Download Citation

Wojciech Niemiro. "Asymptotics for $M$-Estimators Defined by Convex Minimization." Ann. Statist. 20 (3) 1514 - 1533, September, 1992. https://doi.org/10.1214/aos/1176348782

Information

Published: September, 1992
First available in Project Euclid: 12 April 2007

zbMATH: 0786.62040
MathSciNet: MR1186263
Digital Object Identifier: 10.1214/aos/1176348782

Subjects:
Primary: 62F12
Secondary: 62F20

Rights: Copyright © 1992 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.20 • No. 3 • September, 1992
Back to Top